# SDR ASOA06184

- Difficulty date: February 14, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100976
- Condition: Burned Out
- Location: Cabin
- Component: Emergency Light, Bruce
- Component part number: BC10020002
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE CEILING EMERGENCY LIGHT, ON THE AFT CEILING PANEL, WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE CEILING EMERGENCY LIGHT, ON THE AFT CEILING PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
